MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ATV10F45/80
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 11/06/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, an amplatzer septal occluder was chosen for implant using a 10f amplatzer trevisio delivery system.It was noted that the patient decompensated during the advancement of the delivery sheath due to an increase in right heart overload.There was no product concern and no allegation of malfunction against the abbott device or the procedure.The device was never implanted.The patient did not remain hemodynamically stable throughout the procedure, as decompensation occurred during the attempt to advance the delivery sheath across post-infarction ventricular septal defect ( pi-vsd).
 
Additional Manufacturer Narrative
An adverse event without identified device problem was reported with cardiac arrest and death.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the available information and medical review, the cause for the reported cardiac arrest and death is likely related to procedural circumstances and/or patient comorbidities, however this cannot be determined.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2025, an amplatzer septal occluder was chosen for implant using a 10f amplatzer trevisio delivery system.Ithe intended procedure was percutaneous post mi vsd closure.It was noted that the patient decompensated during the advancement of the delivery sheath due to an increase in right heart overload.Prior to the procedure, the patient was unstable, on multiple life-supporting inotropic agents, intubated, and sedated.The patient had severe heart failure with ventricular dysfunction and cardiogenic shock post-mi, along with multi-system organ failure.There was no product concern and no allegation of malfunction against the abbott device or the procedure.The device was never implanted.The increase in right heart overload was thought to have occurred because, during advancement of the delivery sheath, the tricuspid valve and infarct area were held open by the sheath, which can exacerbate left-to-right shunting and rv overload.The delivery sheath advancement was slow as it was manipulated over the av loop wire and crossed into the lv.The patient did not remain hemodynamically stable throughout the procedure, as decompensation occurred during the attempt to advance the delivery sheath across post-infarction ventricular septal defect (pi-vsd).The physician believes the decompensation was due to heart failure and cardiac dysfunction.The patient experienced cardiac arrest and expired in the lab during the procedure.

Brand Name
AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23687553
Report Number2135147-2025-07048
Device Sequence Number15794096
Product Code DQY
UDI-Device Identifier05415067030948
UDI-Public(01)05415067030948(17)280731(10)11005689
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ATV10F45/80
Device Catalogue Number9-ATV10F45/80
Device Lot Number11005689
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown